Stores Found
Warning Item Not Available for Purchase
Brimfield - Coming This Spring! Check Nearby Stores
Please enter increments of 1.0
Product Description

Minor aches and pains shouldn't interfere with a good night'ssleep. Ibuprofen and Diphenhydramine Citrate Tablets, 200mg/38 mg relieve occasional sleeplessness when associatedwith minor aches and pains. Active ingredients are ibuprofen200 mg, pa...

View Details